# SDR CA031218006

- Difficulty date: December 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 7,928 hours
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: C3CF4187
- Condition: Chafed
- Location: Stabilator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ROD HAS FOUND TO BE A PROBLEM IN THIS TYPE OF A/C SHOULD BE INSPECTED IN CONJUNCTION WITH THE STABILATOR TRIM JACK AT 400 HRS.
